# SDR SWAA2013020712409

- Difficulty date: January 16, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN ON EXTERNAL FUSELAGE SKIN BETWEEN BS 727E TO 747 AND STR 25R TO 26R LOWER LOBE FUSELAGE.  REPAIRED SKIN IAW SRM.
